The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.25 NO.1 / 2002 )
home A Note on the Construction of Metacyclic Extensions
Pages 197-203
Shin Nakano, Masahiko Sase,
home Minimal Free Resolution of Curves of Degree 6 or Lower in the 3-Dimensional Projective Space
Pages 191-196
Hirotsugu Naito,
home Deforming Ricci Positive Metrics
Pages 181-189
David Wraith,
home On a Weak $L^1$ Property of Maximal Operators on Non-Compact Semisimple Lie Groups
Pages 166-180
Takeshi Kawazoe, Jianming Liu,
home Differentiability of Densities
Pages 153-163
Yoichi Miyata,
home Birational Classification of Curves on Irrational Ruled Surfaces
Pages 140-151
Osamu Matsuda,
home On the Extensions of $\hat{\mathcal{G}}^{(\lambda)}$ by $\hat{G}_a$ over a $Z_{(p)}$-Algebra
Pages 107-137
Mitsuaki Yato,
home Stability of Cubic 3-folds
Pages 85-105
Mutsumi Yokoyama,
home On the Geometry of the Tangent Bundle with the Cheeger-Gromoll Metric
Pages 75-83
Sigmundur Gudmundsson, Elias Kappos,
home Linear Topologies on a Field and Complections of Valuation Rings
Pages 63-73
Koji Sekiguchi,
home On the Optimal Relaxation Parameters to the Improved SOR Method with Orderings
Pages 49-62
Yoshiaki Muroya, Emiko Ishiwata,
home The Bound of the Difference between Parameter Ideals and Their Tight Closures
Pages 41-48
Shiro Goto, Yukio Nakamura,
home Projectively Invariant Cocycles of Holomorphic Vector Fields on an Open Riemann Surface
Pages 33-40
Sofiane Bouarroudj, Hichem Gargoubi,
home Realization of Vassiliev Invariants by Unknotting Number One Knots
Pages 18-31
Yoshiyuki Ohyama, Kouki Taniyama, Shuji Yamada,
home On the Strong-Mixing Property of Skew Product of Binary Transformation on 2-Dimensional Torus by Irrational Rotation
Pages 1-15
Satoshi Takanobu,